INEQUALITIES AND UNIFORM ASYMPTOTIC FORMULAE FOR SPT-CRANK OF PARTITIONS

被引:0
作者
Chen, Yuan [1 ]
Zhou, Nian Hong [1 ]
机构
[1] Guangxi Normal Univ, Sch Math & Stat, Guilin, Guangxi, Peoples R China
关键词
integer partitions; spt-crank; uniform asymptotics;
D O I
10.1017/S0004972724000455
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
We establish some inequalities that arise from truncating Lerch sums and derive uniform asymptotic formulae for the spt-crank of ordinary partitions. The uniform asymptotic formulae improve upon a result of Mao ['Asymptotic formulas for spt-crank of partitions', J. Math. Anal. Appl. 460(1) (2018), 121-139].
引用
收藏
页码:56 / 67
页数:12
相关论文
共 8 条
[1]   Combinatorial interpretations of congruences for the spt-function [J].
Andrews, George E. ;
Garvan, Frank G. ;
Liang, Jie .
RAMANUJAN JOURNAL, 2012, 29 (1-3) :321-338
[2]   The odd moments of ranks and cranks [J].
Andrews, George E. ;
Chan, Song Heng ;
Kim, Byungchan .
JOURNAL OF COMBINATORIAL THEORY SERIES A, 2013, 120 (01) :77-91
[3]   The number of smallest parts in the partitions of n [J].
Andrews, George E. .
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2008, 624 :133-142
[4]   The spt-crank for ordinary partitions [J].
Chen, William Y. C. ;
Ji, Kathy Q. ;
Zang, Wenston J. T. .
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2016, 711 :231-249
[5]  
Hardy GH, 1918, P LOND MATH SOC, V17, P75
[6]   Uniform asymptotic formulas for the Fourier coefficients of the inverse of theta functions [J].
Liu, Zhi-Guo ;
Zhou, Nian Hong .
RAMANUJAN JOURNAL, 2022, 57 (03) :1085-1123
[7]   Asymptotic formulas for spt-crank of partitions [J].
Mao, Renrong .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 460 (01) :121-139
[8]   Congruence properties of partitions. [J].
Ramanujan, S .
MATHEMATISCHE ZEITSCHRIFT, 1921, 9 :147-153